# SDR USAABB00071

- Difficulty date: May 24, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND EXIT IDENTIFIERS AT THE L4 AND R4 DOORS INOPERATIVE.  MAINTENANCE REPLACED BOTH LIGHT ASSEMBLIES.  (M0
